# SDR DL733980851

- Difficulty date: April 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3301
- Make and model: Boeing 737347
- Aircraft serial: 23181
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Part number: 65621257
- Condition: Corroded
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S28L KEEL BEAM WAS CORRODED AT FS 500D THRU FS 520.  THE CORROSION REQUIRED CUTTING AND REMOVING A SECTION FROM FS 500D+10 FWD TO FS 500C+10.  REPAIRED PER ERA 331606-14 .
